Alert archive / Florida / Small Craft Advisories in 2010

Small Craft Advisory 2, NWS Key West, FL

January 5, 2010

NWS Key West, FL issued this small craft advisory at Jan 5, 2010, 4:26 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2010, 4:26 AM EST (09:26 UTC)
Expired
Jan 6, 2010, 10:21 AM EST
In force
30 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WHUS72 KKEY 050926
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
426 AM EST TUE JAN 5 2010

GMZ032-033-052>054-072>075-051600-
/O.NEW.KKEY.SC.Y.0002.100105T0926Z-100105T2200Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
426 AM EST TUE JAN 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE ATLANTIC WATERS OUT TO 60 NM FROM OCEAN REEF TO
20 NM WEST OF THE DRY TORTUGAS...AND FOR THE GULF WATERS NORTH OF THE
LOWER KEYS...AS WELL AS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60
NM OUT

NORTHWEST TO NORTH WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS THE
ATLANTIC AND GULF WATERS THIS MORNING...AND CONTINUE THROUGH THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
086 
WHUS72 KKEY 051547
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1047 AM EST TUE JAN 5 2010

GMZ032-033-052>054-072>074-051700-
/O.CAN.KKEY.SC.Y.0002.000000T0000Z-100105T2200Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
1047 AM EST TUE JAN 5 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE GULF WATERS NORTH OF THE LOWER KEYS...AS WELL
AS THE ATLANTIC WATERS SOUTH OF THE KEYS BETWEEN OCEAN REEF AND KEY
WEST. 

$$

GMZ075-052200-
/O.CON.KKEY.SC.Y.0002.000000T0000Z-100105T2200Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1047 AM EST TUE JAN 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WESTERN STRAITS FROM
KEY WEST TO BEYOND DRY TORTUGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
078 
WHUS72 KKEY 052053
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
353 PM EST TUE JAN 5 2010

GMZ075-060400-
/O.EXT.KKEY.SC.Y.0002.000000T0000Z-100106T0400Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
353 PM EST TUE JAN 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...
EVENING...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WATERS FROM KEY
WEST TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
526 
WHUS72 KKEY 060314
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 PM EST TUE JAN 5 2010

GMZ075-060930-
/O.EXT.KKEY.SC.Y.0002.000000T0000Z-100106T1000Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1014 PM EST TUE JAN 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ATLANTIC WATERS WEST OF
KEY WEST OVERNIGHT DUE TO SUSTAINED NORTH SURFACE WINDS NEAR 20
KNOTS...WITH GUSTS NEAR 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
073 
WHUS72 KKEY 060928
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
428 AM EST WED JAN 6 2010

GMZ031>033-052>054-072>074-061530-
/O.EXB.KKEY.SC.Y.0002.000000T0000Z-100106T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
428 AM EST WED JAN 6 2010

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS
WATERS THROUGH 11 AM DUE TO SUSTAINED NORTH SURFACE WINDS NEAR 20
KNOTS...WITH GUSTS NEAR 25 KNOTS.

CAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ075-061530-
/O.EXT.KKEY.SC.Y.0002.000000T0000Z-100106T1600Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
428 AM EST WED JAN 6 2010

...SMALL CRAFT ADVISORY IN EFFECT...
MORNING...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS
WEST OF KEY WEST OVERNIGHT DUE TO SUSTAINED NORTH SURFACE WINDS
NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
225 
WHUS72 KKEY 060937 CCA
MWWKEY

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
434 AM EST WED JAN 6 2010

GMZ031>033-052>054-072>074-061600-
/O.COR.KKEY.SC.Y.0002.000000T0000Z-100106T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
434 AM EST WED JAN 6 2010

CORRECTED WORDING

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE ATLANTIC WATERS FROM KEY WEST TO OCEAN REEF OUT TO
60 NM...FLORIDA BAY...AND THE GULF WATERS. NORTH WINDS NEAR 20
KNOTS WITH GUSTS NEAR 25 KNOTS ARE EXPECTED THIS MORNING.

CAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ075-061600-
/O.COR.KKEY.SC.Y.0002.000000T0000Z-100106T1600Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
434 AM EST WED JAN 6 2010

CORRECTED WORDING

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WATERS WEST OF
KEY WEST OUT TO 20 NM WEST OF THE DRY TORTUGAS THIS MORNING...DUE TO
SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25
KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
056 
WHUS72 KKEY 061521
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1021 AM EST WED JAN 6 2010

GMZ031>033-052>054-072>075-061630-
/O.CAN.KKEY.SC.Y.0002.000000T0000Z-100106T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1021 AM EST WED JAN 6 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DROPPED SIGNIFICANTLY ACROSS KEYS WATERS AND THE NORTHERLY
7 FOOT SWELL ON THE EXTREME WESTERN STRAITS HAS EXITED OUR
AREA...HENCE...THE SMALL CRAFT ADVISORY FOR ALL KEYS WATERS HAS BEEN
CANCELLED.

$$

APA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 9:56 PM EST, 6 hours 30 minutes earlier.

Area forecast discussion, Jan 4, 9:56 PM EST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
956 PM EST MON JAN 4 2010

.DISCUSSION...
CLOUDS HAVE THICKENED NEAR 15 KFT ALONG AND TO THE SOUTHEAST OF THE
FLORIDA KEYS THIS EVENING...AND OVER THE EXTREME SOUTHEAST PORTION OF
THE MAINLAND. THICKER CUMULUS IS IN A MUCH LARGER AREA TO THE WEST
AND NORTHWEST OF THE FLORIDA KEYS AT THIS TIME. THE LEADING EDGE OF
THIS FIELD HAS DETERIORATED OVER THE PAST HOUR OR SO...BUT IS
EXPECTED TO FILL IN FROM WEST TO EAST OVER THE NEXT SEVERAL HOURS.
WINDS ARE MODERATE TO OCCASIONALLY FRESH AT ALL MARINE SENSORS FROM
THE NORTHWEST TO NORTH...AND ARE AVERAGING BETWEEN 10 AND 15 MPH AT
THE ISLAND SENSORS. THERE ARE NO PRECIPITATION ECHOES ON KBYX RADAR.

REGIONAL EVENING SOUNDINGS SHOW AN IMPRESSIVE JET CURRENTLY ORIENTED
ACROSS THE CENTRAL AND SOUTHERN PORTION OF FLORIDA. ALL SHORT RANGE
GUIDANCE SUGGESTS A STEADY INCREASE IN SURFACE WINDS THROUGH THE
OVERNIGHT PERIOD BEHIND A SUBTLE SURFACE TROUGH WHICH WILL SINK SOUTH
OF THE KEYS TONIGHT. AGAIN...THICKER CUMULUS IS EXPECTED TO INCREASE
FROM WEST TO EAST THROUGH THE OVERNIGHT PERIOD...BUT LOWER CEILINGS
HAVE YET TO MATERIALIZE ACROSS THE KEYS. TEMPERATURES ARE STILL IN
THE MIDDLE TO UPPER 50S AT ALL ISLAND LOCATIONS. BUT WITH SOME BREAKS
IN THE HIGHER CLOUDS (ESPECIALLY IN THE UPPER KEYS) AND COOLER DRIER
AND MORE DENSE AIR EXPECTED TO BEGIN SLIDING OFF THE MAINLAND...THEY
SHOULD START TO GET CLOSER TO 50 OVER THE NEXT COUPLE OF HOURS. THE
ADVERTISED LOWS FOR OUR EASTERN ZONES STILL LOOKS REASONABLE...WITH MID TO
UPPER 40 LIKELY. SOME LOWER CLOUDS MAY DELAY A QUICK DECREASE IN
TEMPS IN THE LOWER KEYS...AND MAY HAVE TO NUDGE OUR OVERNIGHT LOWS UP A FEW
DEGREES THERE. THE CURRENT ADVERTISED TEMPS ARE RIGHT IN LINE WITH ALL
SHORT RANGE MOS THOUGH. WILL MAKE A DECISION ON UPDATING THE LOWER KEYS
LATER THIS EVENING...ALLOWING A FEW MORE OBS TO SEE WHAT THE TREND
WILL DO.

.MARINE...
EXPECT NORTHWEST TO NORTH WINDS BETWEEN 15 AND 20 KNOTS ACROSS THE
BULK OF THE MARINE AREAS OVERNIGHT. THE BAY MAY BE MORE CLOSE TO 20
KNOTS OVER THE NEXT COUPLE OF HOURS...BUT WILL MAINTAIN AN EXERCISE
CAUTION HEADLINE FOR SMALL CRAFT THERE. AN EXERCISE CAUTION FOR SMALL
CRAFT WILL BE MAINTAINED IN ALL OTHER WATERS AS WELL.

&&

.AVIATION...
OCCASIONAL MVFR CIGS ARE POSSIBLE AT THE ISLAND TERMINALS...MORE
LIKELY AT KEYW OVERNIGHT AND EARLY TUESDAY. OTHERWISE EXPECT VFR
CONDITIONS AT BOTH THE KEYW AND KMTH TERMINALS THROUGH THE PERIOD.
SURFACE WINDS WILL AVERAGE FROM 330 DEGREES BETWEEN 10 TO 15 KNOTS
WITH OCCASIONALLY HIGHER GUSTS THROUGH TUESDAY MORNING.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........04
AVIATION/NOWCASTS.....11
DATA COLLECTION.......PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jan 4, 6:00 AM EST, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EST MON JAN 4 2010

FLZ076>078-GMZ031>033-052>054-072>075-051100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
600 AM EST MON JAN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT WILL NEED TO EXERCISE CAUTION ACROSS THE KEYS COASTAL
WATERS TONIGHT...WHEN NORTHWEST TO NORTH WINDS WILL INCREASE TO 15
TO 20 KNOTS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED AGAIN ON TUESDAY AND TUESDAY
NIGHT ACROSS THE ATLANTIC WATERS...DUE TO SUSTAINED NORTHWEST TO
NORTH WINDS NEAR 20 KNOTS. SMALL CRAFT WILL NEED TO EXERCISE CAUTION
ACROSS FLORIDA BAY AND THE GULF WATERS...WHERE NORTHWEST TO NORTH
WINDS WILL RANGE FROM 15 TO 20 KNOTS.

SMALL CRAFT EXERCISE CAUTION HEADLINES OR A SMALL CRAFT ADVISORY MAY
BE REQUIRED ONCE AGAIN FRIDAY AND FRIDAY NIGHT...WHEN NORTHWEST WINDS
INCREASE BEHIND YET ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Florida, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.